MathSciNet Relay Station
MathSciNet bibliographic data
MR248035 (40 #1290) 05.05
Carlitz, L. Some formulas of F. H. Jackson. Monatsh. Math. 73 1969 193–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement